Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED QUANTUM TTC; DILATOR, ESOPHAGEAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED QUANTUM TTC; DILATOR, ESOPHAGEAL
Model Number
G31511
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
03/27/2018
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure the esophageal balloon dilator popped while in process of stage 2 inflation (from 60 psi to 90 psi.It was noticed and immediately removed from the patient without difficulty.There was no harm to the patient.
New Search
Submit an Adverse Event Report
Brand Name
QUANTUM TTC
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
7432354
Report Number
7432354
Device Sequence Number
16513054
Product Code
KNQ
UDI-Device Identifier
00827002315112
UDI-Public
(01)00827002315112(17)20101010(10)W3924453
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
03/30/2018
Report Date
(Section F)
03/30/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Physician
Device Expiration Date
10/10/2020
Device Model Number
G31511
Device Catalogue Number
QD-20X8
Device Lot Number
W3924453
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/30/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/16/2018
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
NO; NOT APPLICABLE.
Patient Age
76 YR
Patient Weight
52
Date Report Sent to FDA
03/30/2018